Bleeding for months

Patient

Q: When I stop using sprintec had periods for 2 months dr gave me hormone pill to take for 2 wks then told me to continue sprintec for 3 mnth nonstop been on sprintec for 2 mnths bleeding came back aft 1.5 mnths been 2 wks bleeding my biggest problem is beeding its light but everyday is it something serious? do i continue taking sprintec or stop using it?

Symptoms:  nausea, weakness, tired mood changes lack of appetite cramps weird feeling on eyelid
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews